# SDR AALA202308234261

- Difficulty date: August 19, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 63,042 hours, 36,983 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THROUGH 10,000 FEET #1 FLIGHT ATTENDANT NOTED SMELLY SOCK SMELL, WENT AWAY AT CRUISE AT 23000 FEET THEN DURING DECENT SMELL RETURNED FROM GALLEY TO ROW TWO. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN)
